# SDR CHQA20130125035

- Difficulty date: January 25, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 30,970 hours, 25,224 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,916 hours, 15,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520551003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ELONGATED HOLES IN THE EXTERIOR SKIN AT THE SERVICE DOOR THRESHOLD WERE REPAIRED IN ACCORDANCE WITH ETD2013-145-001508.
